# SDR CALA2022021800409

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737900
- Aircraft serial: 30129
- Aircraft time: 55,149 hours, 22,333 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Joint
- Part number: 141A31142
- Condition: Dented
- Location: 360 Butt Splice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE SKIN HAS DENT/GOUGE DAMAGE AT THE 360 BUTT SPLICE AREA (STA 251- STA 360) BETWEEN STRINGERS S-21L AND S-22L. DAMAGE APROX 6" LONG X 5.60 WIDE X.230 DEEP. PREPERATION FOR FERRY FLIGHT ECRA ISSUED 5310-07797 HFEC AND DVI INSPECTIONS WERE PERFORMED BY AERSALE IN ROW IAW ECRA#5310-07797. DAMAGE OUT OF LIMITS PER B737 SRM # 53-00-01 AND 53-00-07. A/C WILL REQUIRE MAINTENANCE FERRY FLIGHT FOR REPAIR. WPB AERSALE EMPLOYEE''S # V931365 AND V931390. SEE ATTACHMENT FOR DETAILS OF INSPECTION. ADDED ECRA IMAGES LOCKING FOR MX FERRY UNLOCKED TO CLEAR LOGPAGE EC/RA 5331-02844. INTERIM REPAIR ACCOMPLISHED AT FUSELAGE SKIN AND SPLICE STRAP STA 360 STR 21L - 22L IAW PART 1 OF EC/RA 5331-02844. ON OR BEFORE DECEMBER 5, 2023
